|
Publication
|
Title of Article |
On generalizations of some integral inequalities for preinvex functions via (p,q)-calculus |
Date of Acceptance |
30 November 2022 |
Journal |
Title of Journal |
Journal of Inequalities and Applications |
Standard |
SCOPUS |
Institute of Journal |
Spriger |
ISBN/ISSN |
1029242X, 10255834 |
Volume |
2022 |
Issue |
1 |
Month |
December |
Year of Publication |
2023 |
Page |
1-26 |
Abstract |
In this paper, we establish some new (p, q)-integral inequalities of Simpson’s second type for preinvex functions. Many results given in this paper provide generalizations and extensions of the results given in previous research. Moreover, some examples are given to illustrate the investigated results. |
Keyword |
Simpson’s second type; Preinvex function; (p,q)-calculus; (p,q)-differentiable function; (p,q)-integrable function |
Author |
|
Reviewing Status |
มีผู้ประเมินอิสระ |
Status |
ตีพิมพ์แล้ว |
Level of Publication |
นานาชาติ |
citation |
true |
Part of thesis |
true |
ใช้สำหรับสำเร็จการศึกษา |
ไม่เป็น |
Attach file |
|
Citation |
0
|
|
|
|
|
|
|